Algebraic & Geometric Topology

Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups

Stephen Theriault

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let Gk(SU(n)) be the gauge group of the principal SU(n)–bundle with second Chern class k. If p is an odd prime and n (p 1)2 + 1, we classify the p–local homotopy types of Gk(SU(n)).

Article information

Source
Algebr. Geom. Topol., Volume 17, Number 2 (2017), 1131-1150.

Dates
Received: 23 March 2016
Revised: 6 July 2016
Accepted: 18 August 2016
First available in Project Euclid: 19 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1508431456

Digital Object Identifier
doi:10.2140/agt.2017.17.1131

Mathematical Reviews number (MathSciNet)
MR3623684

Zentralblatt MATH identifier
1361.55010

Subjects
Primary: 55P15: Classification of homotopy type
Secondary: 54C35: Function spaces [See also 46Exx, 58D15]

Keywords
gauge group homotopy type

Citation

Theriault, Stephen. Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups. Algebr. Geom. Topol. 17 (2017), no. 2, 1131--1150. doi:10.2140/agt.2017.17.1131. https://projecteuclid.org/euclid.agt/1508431456


Export citation

References

  • M,F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523–615
  • M,C Crabb, W,A Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000) 747–768
  • D,H Gottlieb, Applications of bundle map theory, Trans. Amer. Math. Soc. 171 (1972) 23–50
  • J Grbić, S Theriault, Self-maps of low rank Lie groups at odd primes, Canad. J. Math. 62 (2010) 284–304
  • H Hamanaka, A Kono, On $[X,{\rm U}(n)]$ when $\dim X$ is $2n$, J. Math. Kyoto Univ. 43 (2003) 333–348
  • H Hamanaka, A Kono, Unstable $K^1$–group and homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 149–155
  • H Hamanaka, A Kono, Homotopy type of gauge groups of ${\rm SU}(3)$–bundles over $S^6$, Topology Appl. 154 (2007) 1377–1380
  • J,R Harper, Secondary cohomology operations, Graduate Studies in Mathematics 49, Amer. Math. Soc., Providence, RI (2002)
  • I,M James, Reduced product spaces, Ann. of Math. 62 (1955) 170–197
  • Y Kamiyama, D Kishimoto, A Kono, S Tsukuda, Samelson products of $\rm SO(3)$ and applications, Glasg. Math. J. 49 (2007) 405–409
  • D Kishimoto, A Kono, S Theriault, Refined gauge group decompositions, Kyoto J. Math. 54 (2014) 679–691
  • D Kishimoto, A Kono, M Tsutaya, On $p$–local homotopy types of gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014) 149–160
  • D Kishimoto, S Theriault, M Tsutaya, The homotopy types of $G_{2}$–gauge groups, preprint
  • A Kono, A note on the homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 117 (1991) 295–297
  • G,E Lang, Jr, The evaluation map and EHP sequences, Pacific J. Math. 44 (1973) 201–210
  • M Mimura, G Nishida, H Toda, ${\rm Mod}\ p$ decomposition of compact Lie groups, Publ. Res. Inst. Math. Sci. 13 (1977) 627–680
  • M Mimura, H Toda, Cohomology operations and homotopy of compact Lie groups, I, Topology 9 (1970) 317–336
  • P Selick, Introduction to homotopy theory, Fields Institute Monographs 9, Amer. Math. Soc., Providence, RI (1997)
  • W,A Sutherland, Function spaces related to gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 121 (1992) 185–190
  • S,D Theriault, The odd primary $H$–structure of low rank Lie groups and its application to exponents, Trans. Amer. Math. Soc. 359 (2007) 4511–4535
  • S,D Theriault, The homotopy types of $\rm Sp(2)$–gauge groups, Kyoto J. Math. 50 (2010) 591–605
  • S,D Theriault, Odd primary homotopy decompositions of gauge groups, Algebr. Geom. Topol. 10 (2010) 535–564
  • S Theriault, The homotopy types of $\mathrm{SU}(5)$–gauge groups, Osaka J. Math. 52 (2015) 15–29
  • H Toda, A topological proof of theorems of Bott and Borel–Hirzebruch for homotopy groups of unitary groups, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959) 103–119
  • S Tsukuda, A remark on the homotopy type of the classifying space of certain gauge groups, J. Math. Kyoto Univ. 36 (1996) 123–128
  • M Tsutaya, A note on homotopy types of connected components of ${\rm Map}(S^4,{\it BSU}(2))$, J. Pure Appl. Algebra 216 (2012) 826–832
  • G,W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer, New York (1978)